# SDR CALA2025071806700

- Difficulty date: July 16, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A83166
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CRACKED AT RT INNER CHORD STRAP BS 294.5+3.  REMOVED AND REPLACED MAIN CABIN FWD WET AREA RH INNER CHORD STRAP AT STA 294.5+3". REF: SRM 51-40-02-0G-0. DWG# 141A310 R-1.
